Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sexually active, on pills, periods late, breast tender, loss of appetite, nauseous, bloated. Possible cause?

I was put on some antibiotics about two weeks ago for a UTI and I ve also been using the Levlen pill for over a year now. Me and my boyfriend use a condom every time but he still sometimes enters me without one on and I ve heard about precum. My period is late, my breasts are very tender, I have headaches , my apetite has gone, I m spotting, my bowel movements are several a day, I feel nauseous and I m bloated. I ve also got shooting and stabbing pains in my front just under my belly button and in my lower back more towards the left. I m not sure what s going on and I m scared I m overreacting. Please help me. :(
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It's natural to be tense ,when one has multiple symptoms like you have!
- An acute illness causes hormonal imbalance & so irregulararity in menses, breast tenderness can be explained
- With the oral contraceptives(if taken without break),& additional condom,I think there is less possibility of pregnancy.Precum rarely contains sperm. But if you are not sure of regularity of oral contraception, go for blood HCG test to exclude pregnancy.
_Lac of appetite,nausea,bloatedness you have is due to the infection/antibiotics causing hyperacidity .
_ the pain in lower abdomen/backache is a common symptom of UTI/ cystitis/lithiasis.( calculus)
You are advised to get investigated as per your doctor's advice , to be assured & get treatment needed.
Answered: Sat, 21 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor